GLOBAL SOCIETY AND INTERNATIONAL-RELATIONS - SHAW,M

DUNNE, T (1995) GLOBAL SOCIETY AND INTERNATIONAL-RELATIONS - SHAW,M. INTERNATIONAL AFFAIRS, 71 2: 358-358. doi:10.2307/2623440


Author DUNNE, T
Title GLOBAL SOCIETY AND INTERNATIONAL-RELATIONS - SHAW,M
Journal name INTERNATIONAL AFFAIRS   Check publisher's open access policy
ISSN 0020-5850
Publication date 1995-04
Sub-type Review of book, film, TV, video, software, performance, music etc
DOI 10.2307/2623440
Volume 71
Issue 2
Start page 358
End page 358
Total pages 1
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Review of book, film, TV, video, software, performance, music etc
Collection: School of Political Science and International Studies Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Mon, 10 Jan 2011, 14:45:35 EST